# SDR AUS20040160

- Difficulty date: February 28, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 3412 · Outside Air Temperature Indicator/Sensor
- Part: Probe
- Part number: 102LA2AG
- Part serial: 87534
- Condition: Failed
- Location: Outside Air Temp
- Part time: 52,727 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) TAT PROBE FAILED.
